# SDR AALA2019100979031

- Difficulty date: October 6, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 74,237 hours, 9,395 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO LHR ON ACCOUNT OF LEFT HAND HYDRAULIC FLUID LEAK. EMERGENCY WAS DECLARED. PILOT REPORTS EVIDENCE OF HYD FLUID LEAKAGE LEFT WING INFLIGHT WE OBSERVED LEFT HYD QUANTITY DECREASE FROM .92 TO .89 IN APP IN 15 MIN CENTER READ 1.0  MAINTENANCE FOUND NO EVIDENCE OF HYDRAULIC FLUID LOSS ON ARRIVAL. ACCOMPLISHED EXERCISE OF FLAPS + SLATS IAW AMM 27-10-00. NO FLUID LOSS NOTED AT ANY POSITION. AIRCRAFT OK FOR SERVICE.
